# SDR SIMA200232401

- Difficulty date: November 16, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FWA - FLT 4173 - DURING CRUISE FLIGHT, CREW REPORTED A 'BLEED NUMBER 1 LEAK' MESSAGE ON EICAS.  CREW DIVERTED TO FWA DUE TO NO CABIN/COCKPIT HEAT AND WEATHER AT DESTINATION.  AN EMERGENCY WAS DECLARED.  MAINTENANCE FOUND AND TIGHTENED SOME LOOSE CLAMPS IN THE NR 1 BLEED SYSTEM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
